Articles | Volume 12, issue 12
https://doi.org/10.5194/nhess-12-3605-2012
https://doi.org/10.5194/nhess-12-3605-2012
Research article
 | 
07 Dec 2012
Research article |  | 07 Dec 2012

Propagation of Atlantic Ocean swells in the north Indian Ocean: a case study

S. V. Samiksha, P. Vethamony, V. M. Aboobacker, and R. Rashmi

Viewed

Total article views: 3,516 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,271 1,989 256 3,516 78 67
  • HTML: 1,271
  • PDF: 1,989
  • XML: 256
  • Total: 3,516
  • BibTeX: 78
  • EndNote: 67
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 28 Feb 2024
Download
Altmetrics